“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 16437
School of Mathematics
  Title:   Sandwiched Rényi Divergence Satisfies Data Processing inequality
  Author(s):  Salman Beigi
  Status:   Published
  Journal: J. Math. Phys.
  Vol.:  54
  Year:  2013
  Pages:   122202
  Supported by:  IPM
Sandwiched (quantum) α-Rényi divergence has been recently defined in the independent works of Wilde et al. (arXiv:1306.1586) and Müller-Lennert et al (arXiv:1306.3142v1). This new quantum divergence has already found applications in quantum information theory. Here we further investigate properties of this new quantum divergence.

Download TeX format
back to top
scroll left or right